# SDR YENA201708170666

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 2215
- Aircraft time: 54,029 hours, 19,044 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FL 350, DURING CRUISE,  APPROXIMATELY 42 MIN INTO FLIGHT,  A DISTINCT ODOR PERSISTED WHILE IN CRUISE,  SMELLED LIKE DIRTY LAUNDRY. STRONG IN COCKPIT. CABIN REPORTED NO ODOR.   ACCOMPLISHED TSM 05-50-00-810-831-A. RAN APU AND ENGINES AND PACKS. ENGINES AT HIGH POWER AND IDLE, NO DISCREPENCIES FOUND. REPLACED RECIRCULATION FILTERS WHICH WERE FOUND SOMEWHAT DIRTY FOR PRECAUTIONARY PURPOSES. A/C OK FOR SERVICE.
